RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1975, Volume 16, Number 2, Pages 264–278 (Mi smj4115)  

This article is cited in 7 scientific papers (total in 7 papers)

Certain properties of the constructivization of Boolean algebras

S. S. Goncharov


Full text: PDF file (1083 kB)

English version:
Siberian Mathematical Journal, 1975, 16:2, 203–214

Bibliographic databases:

UDC: 517.11
Received: 23.11.1973

Citation: S. S. Goncharov, “Certain properties of the constructivization of Boolean algebras”, Sibirsk. Mat. Zh., 16:2 (1975), 264–278; Siberian Math. J., 16:2 (1975), 203–214

Citation in format AMSBIB
\Bibitem{Gon75}
\by S.~S.~Goncharov
\paper Certain properties of the constructivization of Boolean algebras
\jour Sibirsk. Mat. Zh.
\yr 1975
\vol 16
\issue 2
\pages 264--278
\mathnet{http://mi.mathnet.ru/smj4115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0381957}
\zmath{https://zbmath.org/?q=an:0309.02052}
\transl
\jour Siberian Math. J.
\yr 1975
\vol 16
\issue 2
\pages 203--214
\crossref{https://doi.org/10.1007/BF00967504}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1975BU89600005}


Linking options:
  • http://mi.mathnet.ru/eng/smj4115
  • http://mi.mathnet.ru/eng/smj/v16/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Alaev, “Decidable Boolean Algebras of Characteristic $(1,0,1)$”, Siberian Adv. Math., 15:1 (2005), 1–10  mathnet  mathscinet  zmath
    2. P. E. Alaev, “Strongly constructive Boolean algebras”, Algebra and Logic, 44:1 (2005), 1–12  mathnet  crossref  mathscinet  zmath
    3. M. N. Leontyeva, “Sufficient Conditions of Decidability of Boolean Algebras”, J. Math. Sci., 195:6 (2013), 827–831  mathnet  crossref
    4. M. N. Leontyeva, “The minimality of certain decidability conditions for Boolean algebras”, Siberian Math. J., 53:1 (2012), 106–118  mathnet  crossref  mathscinet  isi
    5. N. A. Bazhenov, “O $\Delta^0_2$-kategorichnosti bulevykh algebr”, Vestn. NGU. Ser. matem., mekh., inform., 13:2 (2013), 3–14  mathnet
    6. M. N. Leontieva, “Strong constructivizability of Boolean algebras of elementary characteristic $(\infty,0,0)$”, Algebra and Logic, 53:2 (2014), 119–132  mathnet  crossref  mathscinet  isi
    7. P. E. Alaev, “Categoricity for primitive recursive and polynomial Boolean algebras”, Algebra and Logic, 57:4 (2018), 251–274  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020